# SDR GLBA2015082000531

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 40,491 hours, 50,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Detached
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIG EVENT, PILOT NOTED THAT THE CABIN DOOR SNUBBER DETACHED IN FLIGHT.  LOCATED THE UPPER BOLT FOR THE AIRSTAIR DOOR SNUBBER ON THE FLOORBOARD.  INSPECTED THREADS ON THE BOLT & RECEPTACLE, NO DEFECTS NOTED.  REINSTALLED UPPER BOLT IAW AIM 12 15 0, NO FURTHER DEFECTS NOTED AT THIS TIME.
